MAUDE Adverse Event Report: ETHICON INC. GUT PL FAG UD 18IN 5-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL FAG UD 18IN 5-0 S/A PC-1 PRM MP; SUTURE, ABSORBABLE, NATURAL
Catalog Number 1915G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, when the surgeon was using the stitches the needle was separating from the suture.This is for two boxes within the same lot.No adverse impact patient/user.Device is available for return.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/18/2025 h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: - please confirm, how many devices demonstrated the alleged deficiency? - please confirm if a credit or replacement is needed.*if credit: - please provide the purchase order.*if replacement: - to whom should the replacement be sent? please provide the contact name, department, street address (including zip code), email address, and phone number.Please do not use a p.O.Box.- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).I believe it was 2 sutures from 2 different boxes.It does need to be replaced and i currently do not have a po generated but will request one.The contact for delivery is (please refer the attached email) i, mr, the rep, have the sutures in my possession and can send them in for analysis.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
GUT PL FAG UD 18IN 5-0 S/A PC-1 PRM MP
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key21866291
Report Number2210968-2025-04243
Device Sequence Number4684362
Product Code GAL
UDI-Device Identifier10705031002913
UDI-Public(01)10705031002913(17)290831(10)103KCZ
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1915G
Device Lot Number103KCZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown